Home On the linear disjunctive decomposition of a p-logic function into a product of functions
Article
Licensed
Unlicensed Requires Authentication

On the linear disjunctive decomposition of a p-logic function into a product of functions

  • Aleksandr V. Cheremushkin EMAIL logo
Published/Copyright: February 12, 2025

Abstract

Let p be a prime number, p ≥ 3. We consider the set of decompositions of a p-logic function into a product of functions with disjoint subsets of variables obtained by means of linear substitutions of arguments. Each decomposition of this kind is associated with a decomposition of the vector space into a direct sum of subspaces. We present conditions under which such space decomposition is unique up to rearrangement of subspaces. Also, a criterion for such product to be balanced is given.


Originally published in Diskretnaya Matematika (2021) 33, №4, 153–171 (in Russian).


References

Cheremushkin A. V., “Uniqueness of product disjunctive decomposition of Boolean function to nonlinear irreducible factors”, Vestnik Mosk. gos. un-ta lesa «Lesnoy vestnik», 4(35) (2004), 186–190 (in Russian).Search in Google Scholar

Marcus M., Minc H., A Survey of Matrix Theory and Matrix Inequalities, Allyn & Bacon, Inc., Boston, 1964.Search in Google Scholar

Davis P. J., Circulant Matrices., 2nd ed., Chelsea, New York, 1994.Search in Google Scholar

Received: 2021-06-21
Published Online: 2025-02-12
Published in Print: 2025-02-25

© 2025 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma-2025-0001/html
Scroll to top button